# SDR AALA202111221118

- Difficulty date: November 11, 2021
- Submitted: November 22, 2021
- Operation: Air carrier
- Aircraft: N170US
- Make and model: Airbus A321-211
- Aircraft serial: 1462
- Aircraft time: 66,470 hours, 25,247 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Generator
- Part number: 59136674
- Part serial: 3911
- Condition: Leaking
- Location: Apu
- Part time: 47,005 hours, 28,315 cycles
- Component: Apu, Hnywl, 1319A
- Component part number: 38007081
- Stage of operation: DE
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: DURING DESCENT, CABIN FUMES EVENT 11,000' NO APU (DIRTY SOCKS OIL). MAINTENANCE ISOLATED SOURCE OF ODOR TO THE APU.  MAINTENANCE FOUND THE APU GENERATOR LEAKING AND REPLACED IT PER AMM 24-23-51. A SATISFACTORY LEAK / OPERATIONAL CHECK WAS ACCOMPLISHED.
